RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2004, Volume 314, Pages 124–141 (Mi znsl752)  

This article is cited in 3 scientific papers (total in 3 papers)

Problems of extremal decomposition of the Riemann sphere. III

G. V. Kuz'mina

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: The present paper continues the series of articles published in “Zapiski Nauchnykh Seminarov POMI” and devoted to the problems indicated in the title and related questions.

Full text: PDF file (242 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 133:6, 1676–1685

Bibliographic databases:

UDC: 517.54
Received: 15.11.2004

Citation: G. V. Kuz'mina, “Problems of extremal decomposition of the Riemann sphere. III”, Analytical theory of numbers and theory of functions. Part 20, Zap. Nauchn. Sem. POMI, 314, POMI, St. Petersburg, 2004, 124–141; J. Math. Sci. (N. Y.), 133:6 (2006), 1676–1685

Citation in format AMSBIB
\Bibitem{Kuz04}
\by G.~V.~Kuz'mina
\paper Problems of extremal decomposition of the Riemann sphere.~III
\inbook Analytical theory of numbers and theory of functions. Part~20
\serial Zap. Nauchn. Sem. POMI
\yr 2004
\vol 314
\pages 124--141
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl752}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2119737}
\zmath{https://zbmath.org/?q=an:1081.30028}
\elib{http://elibrary.ru/item.asp?id=9129782}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 133
\issue 6
\pages 1676--1685
\crossref{https://doi.org/10.1007/s10958-006-0079-9}
\elib{http://elibrary.ru/item.asp?id=13512952}


Linking options:
  • http://mi.mathnet.ru/eng/znsl752
  • http://mi.mathnet.ru/eng/znsl/v314/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. N. Dubinin, “Capacities of condensers, generalizations of Grötzsch Lemmas, and symmetrization”, J. Math. Sci. (N. Y.), 143:3 (2007), 3053–3068  mathnet  crossref  mathscinet  zmath  elib  elib
    2. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
    3. G. V. Kuz'mina, “On an extremal metric approach to extremal decomposition problems”, J. Math. Sci. (N. Y.), 225:6 (2017), 980–990  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:118
    Full text:34
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019